# SDR PNSA2016021503

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 44,634 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3507
- Condition: Failed
- Location: E/E Bay
- Part time: 22,269 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE MASTER WARNING FOR APPROXIMATELY 5 SECONDS.  R & R SMOKE DETECTOR.
